# SDR DALA2014062303683

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 68,510 hours, 31,062 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEAT 16C WHITE EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE FOUND AND REPAIRED LOOSE CONNECTION AT SEAT 16 AND FUNCTIONAL CHECK WAS NORMAL.
